Jump to content
Mumma

Mumma: Withdrawal from Saphris

Recommended Posts

Mumma

Hi, I’m new to this page. I’m currently going through an awful withdrawal from Saphris. I’m hoping to share my story to help others but I’d really love to hear from anyone who has successfully come off Saphris and have their life back! How long did your withdrawal take? Some days I lose hope that withdrawal symptoms will improve. 

I was taking 5mg Saphris daily for 12mths, for suspected bipolar 2 (rapidly cycling mood disorder post natal). With the support of my psychiatrist I tapered off a quarter of a 5mg tab at a time, every 10-14 days. In hindsight I realise I could have tapered more slowly. I took my last dose 3 months ago. I know my symptoms are from withdrawal as they are completely different to the original symptoms I had prior to starting Saphris. I now have extreme anxiety, and a panic feeling. Decision making is so hard, and I’m panicked about everything. I find it hard to sleep properly, or to get back to sleep once I wake up during the night. But no more cycling mood disorder which is great! I’m seeing a psychologist to talk, a naturopath is helping to give me dietary, supplement and herbal support (which I’ve found to be very helpful!) and now I’m hoping to hear from anyone who has been through this process and come out the other side. Thank you so much!

Share this post


Link to post
Mumma

Hi all,

Has anyone been through Saphris withdrawal and come out the other side? How long did it take? I’m 3 months into withdrawal and although my symptoms aren’t as bad as they first were, they’re still quite intense. I’m hoping to hear some success stories! Thx

 

Edited by ChessieCat
moved from success forum

Share this post


Link to post
manymoretodays

Hi Mumma,

 

Quite likely that you are experiencing withdrawal symptoms from a too rapid taper off Saphris. 

We generally use the 10% or less tapering method, based on each previous dosage here.  As it's been found to be the most harm reduction method for getting off psychoactive drugs.

Why taper by 10% of my dosage

What is withdrawal syndrome

 

Are you on other medications/drugs at the present time?  Please put your medication and withdrawal history in a signature

 

Tips for tapering off asenapine-Saphris

 

Welcome aboard.

Your Introduction topic will be a way for you to introduce yourself to the group. It will be like a journal, so we can all follow and respond to your progress. Members may respond to your topic and give you support and encouragement.

 

Love, peace, healing, and growth,

mmt

 

 

 

Edited by manymoretodays

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...